# SDR ASAA2021042734691

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 30,450 hours, 9,757 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inaccurate
- Location: Capt Wx
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE WX RADAR PAINTING HIGHLY INACCURATE RETURNS - BOTH AUTO AND MANUAL - NOTE: FO. WX RADAR LOOKS OK. GROUNDED - YES. C/W B737-900 FIM 34-43 TASK 802 & WEATHER RADAR SYSTEM - OPERATIONAL TEST REF B737-900 AMM 34-43-00. NO FAULTS NOTED.
